A 16-year-old female asked:
Severe nausea, back ache head ache, cramps, lower stomach pain, sexually active been having for 6 days now on bc may not have taken correctly. ?
1 doctor answer • 1 doctor weighed in
Obstetrics and Gynecology 23 years experience
Not the whole story: In someone who is sexually active and now with nausea, back pain and pelvic pain, the first thing to check is a pregnancy test. If you are pregnant, then you need to seek help immediately. If the test is negative, then the answer is yes, taking pills incorrectly could cause some breakthrough bleeding and cramping.
Created for people with ongoing healthcare needs but benefits everyone.
4.3k viewsAnswered >2 years ago
Last updated Oct 4, 2016
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.